Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Bizzare_777 is offline Junior Member
    Join Date
    Jan 2005
    Posts
    71

    My stomach has been hurtin like hell, 3rd week on m1t....

    Im on my 3rd week of m1t and suddenly my stomach has been really hurting through the day. Its like it comes and goes. Could this be a sign of my choletrol gettin high?? Someone help me out here with some nfo plzz. I havent been using any milk thistle, i was gonna wait till pct for the milk thistle. Ive been using 20 mgs of m1t daily and i weight 190lbs.

  2. #2
    unclemoney's Avatar
    unclemoney is offline Senior Member
    Join Date
    Dec 2003
    Location
    TRUE knowledge, THE light
    Posts
    1,528
    20mg's is a bit much... I've seen good gains (15pounds) off of my last cycle which was 5mg, it could be posible that it's your liver that's aching as I remember reading that some were else but then again I wouldn't assume that's the case. Also if you really gota go num2 but don't that can cause your stomach to hurt... lol make sure your taking number 2's... hah.
    Last edited by unclemoney; 01-08-2005 at 11:00 PM.

  3. #3
    phwSSJ's Avatar
    phwSSJ is offline Banned
    Join Date
    Feb 2004
    Location
    The DOJO
    Posts
    883
    You definitly should be takeing liver support during and after for at least three months.
    And if you are doing another cycle then just dont stop takeing liver support.
    You are crazy to take that many mg's without any liver supp.
    Drink a lot of water too!

    ****t man dont you care about your health enought to do the proper research?

  4. #4
    kstone6tb is offline Junior Member
    Join Date
    Sep 2003
    Location
    713....Houston Texas...
    Posts
    130
    Bizzare, I had the same thing happen to me. The only difference is, mine started 5 days into the cycle, and lasted about a week. My stomach was so upset one day, I was in bed for half of it. I was only taking 10 mg's, and the side effects dissappeared in a little over a week.

  5. #5
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Drop your dose to 10mgs and if the pain doesnt subside quit M1T entirely. If the pain is still present after discontinuation I'd go see a doctor

  6. #6
    Bizzare_777 is offline Junior Member
    Join Date
    Jan 2005
    Posts
    71
    I started using Milk thistle last week and now the pain seems to have completely gone away. I also increased my fiber intake and that seemed to help as well. Anyways, im now even considering on going for 5 weeks instaed of 4 weeks, with my m1t cycle. Im addicted to these gains that im gettin and after 8 years of busting azz! and being a freakin harg gainer thAT almost couldnt gain for ****, id have to say its worth it, i dont care how much i damage my liver.

  7. #7
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Quote Originally Posted by Bizzare_777
    Ii dont care how much i damage my liver.
    That must be the most ignorant thing I've ever read on this board

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •